Anonymous
Anonymous asked in HealthOptical · 2 months ago

Should I go to the doctor or am I exaggerating?

I got lidocaine injected into my cheek before getting filler and one of my eyes immediately started twitching. It now feels cloudy, sore, and my eye is a little blurry. I asked someone who works there if its normal and they said it is but when I googled my symptoms, a couple of webpages said its rare and to seek medical attention if I had twitching and blurry vision. I dont want to go permanently blind but I also dont know if im exaggerating. Should I call my doctor's office and ask them if I'll be alright or should I make an appointment? It takes at least two weeks to see my doctor after making an appointment. ugh i dont know what to do :/

4 Answers

Relevance
  • Andy C
    Lv 7
    2 months ago

    Lidocaine wears off.   The twitching will likely stop.  If it doesn't,  see the doctor. 

    Lidocaine disrupts nerve function.   Twitching seems like a very plausible side effect.   Your blurry vision indicates that you need glasses.

    If lidocaine disabled the small muscles that flex your lens, you need glasses. 

  • 2 months ago

    Any place that is injecting lido should have a medical director, call and speak to them. Try telehealth as well - a regular GP may not know much about this, a plastic surgeon or a derma may.

  • Anonymous
    2 months ago

    The lidocaine was likely coincidental. Thank goodness you have two eyes.

  • Pearl
    Lv 7
    2 months ago

    maybe you should go to the er and get it checked out there

Still have questions? Get your answers by asking now.